4 found
Order:
  1.  18
    John T. Baldwin & Douglas E. Miller (1982). Some Contributions to Definability Theory for Languages with Generalized Quantifiers. Journal of Symbolic Logic 47 (3):572-586.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  2.  5
    Douglas E. Miller (1979). An Application of Invariant Sets to Global Definability. Journal of Symbolic Logic 44 (1):9-14.
    Vaught's " * -transform method" is applied to derive a global definability theorem of M. Makkai from a classical theorem of Lusin.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  3.  6
    Douglas E. Miller (1979). On Classes Closed Under Unions of Chains. Journal of Symbolic Logic 44 (1):29-31.
    We improve a general theorem of J. A. Makowsky which characterizes, for a wide class of languages, those sentences θ such that both $\operatorname{Mod}(\theta)$ and $\operatorname{Mod}(\neg\theta)$ are closed under unions of chains.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  4.  4
    Douglas E. Miller (1981). The Metamathematics of Model Theory: Discovering Language in Action. Journal of Symbolic Logic 46 (3):490-498.
    We discuss the problem of defining the collection of first-order elementary classes in terms of the natural topological space of countable models.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography